# SDR USA2002F00041

- Difficulty date: May 20, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Electrical Load
- Part time: 59,344 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(ELCU) ENROUTE, CREW RECEIVED THE EICAS MESSAGE (C HYD PRIM 1) AND THE LOW PRESSURE LIGHT ILLUMINATED.  FLIGHT RETURNED AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE CENTER NR 1 ACMP AND THEN THE TIME DELAY RELAY.  ON A SUBSEQUENT FLIGHT, THE PROBLEM REAPPEARED.  THE ELECTRICAL LOAD CONTROL UNIT WAS REPLACED.
